MathSciNet Relay Station
MathSciNet bibliographic data
MR1489591 (98k:34073) 34C25 (47H15 47N20)
Liu, Zhongdong; Mao, Yiping Existence theorem for periodic solutions of higher order nonlinear differential equations. J. Math. Anal. Appl. 216 (1997), no. 2, 481–490.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement